Cholesterol-Lowering Drugs Will Wreck Your Muscles
October 14, 2008
Spread the Word to
Friends And Family
By Sharing this Article.
Cholesterol-lowering “statin” drugs often come with side effects. The most frequently reported consequence is fatigue, and about 9 percent of patients report statin-related pain.
The results of a new study show that statins at higher doses may also affect the ability of the skeletal muscles -- which allow your body to move -- to repair and regenerate themselves.
The study examined the proliferative capacity of human satellite cells when exposed to the statin simvastatin. They found that higher end concentrations of the drug led to reduced proliferation, which would likely negatively affect the muscle's ability to heal and repair itself.
Stay Up-To-Date on the Latest Health News
If you haven't already, here's your chance to subscribe to the world's most popular newsletter! My FREE newsletter is instrumental in changing the lives of many people across the world. If you want to take control of your health then you won't want to miss out on this opportunity.
When you subscribe I guarantee:
- You'll be the first to hear about fast-breaking health news and hard-to-find tips for improving your emotional, physical, and spiritual well-being
- You'll save money because I'm committed to helping you stay healthy, so you won't need expensive prescription drugs or doctor's visits so often
- You'll get straight talk from me in plain English that shatters all the myths and misconceptions about health, aging, and fitness
Don't be left in the dark on breaking health news! Sign up for my daily newsletter today!